Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A search method for thin positions of links

Daniel J Heath and Tsuyoshi Kobayashi

Algebraic & Geometric Topology 5 (2005) 1027–1050

arXiv: math.GT/0408003

Abstract

We give a method for searching for thin positions of a given link.

Keywords
knot, link, thin position, search method
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M99
References
Forward citations
Publication
Received: 21 September 2004
Accepted: 2 August 2005
Published: 25 August 2005
Authors
Daniel J Heath
Mathematics Department
Pacific Lutheran University
Tacoma WA 98447
USA
Tsuyoshi Kobayashi
Department of Mathematics
Nara Women’s University
Kitauoya Nishimachi
Nara 630-8506
Japan